Volume 21, issue 7 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Turaev hyperbolicity of classical and virtual knots

Colin Adams, Or Eisenberg, Jonah Greenberg, Kabir Kapoor, Zhen Liang, Kate O’Connor, Natalia Pachecho-Tallaj and Yi Wang

Algebraic & Geometric Topology 21 (2021) 3459–3482
Bibliography
1 C Adams, C Albors-Riera, B Haddock, Z Li, D Nishida, B Reinoso, L Wang, Hyperbolicity of links in thickened surfaces, Topology Appl. 256 (2019) 262 MR3916014
2 C Adams, O Eisenberg, J Greenberg, K Kapoor, Z Liang, K O’Connor, N Pacheco-Tallaj, Y Wang, tg-hyperbolicity of virtual links, J. Knot Theory Ramifications 28 (2019) MR4059928
3 C Adams, T Fleming, M Levin, A M Turner, Crossing number of alternating knots in S × I, Pacific J. Math. 203 (2002) 1 MR1895923
4 I Agol, The minimal volume orientable hyperbolic 2–cusped 3–manifolds, Proc. Amer. Math. Soc. 138 (2010) 3723 MR2661571
5 M O Bourgoin, Twisted link theory, Algebr. Geom. Topol. 8 (2008) 1249 MR2443243
6 J S Carter, S Kamada, M Saito, Stable equivalence of knots on surfaces and virtual knot cobordisms, J. Knot Theory Ramifications 11 (2002) 311 MR1905687
7 Y V Drobotukhina, An analogue of the Jones polynomial for links in P3 and a generalization of the Kauffman–Murasugi theorem, Algebra i Analiz 2 (1990) 171 MR1073213
8 A T Fomenko, The theory of invariants of multidimensional integrable Hamiltonian systems (with arbitrary [sic] many degrees of freedom), from: "Topological classification of integrable systems" (editor A T Fomenko), Adv. Soviet Math. 6, Amer. Math. Soc. (1991) 1 MR1141219
9 C M Gordon, J Luecke, Knots are determined by their complements, J. Amer. Math. Soc. 2 (1989) 371 MR965210
10 J A Howie, J S Purcell, Geometry of alternating links on surfaces, Trans. Amer. Math. Soc. 373 (2020) 2349 MR4069222
11 N Kamada, On the Jones polynomials of checkerboard colorable virtual links, Osaka J. Math. 39 (2002) 325 MR1914297
12 N Kamada, S Kamada, Abstract link diagrams and virtual knots, J. Knot Theory Ramifications 9 (2000) 93 MR1749502
13 L H Kauffman, Virtual knot theory, European J. Combin. 20 (1999) 663 MR1721925
14 L H Kauffman, Introduction to virtual knot theory, J. Knot Theory Ramifications 21 (2012) MR2994594
15 G Kuperberg, What is a virtual link?, Algebr. Geom. Topol. 3 (2003) 587 MR1997331
16 V O Manturov, D P Ilyutko, Virtual knots: the state of the art, 51, World Sci. (2013) MR2986036
17 W Menasco, Closed incompressible surfaces in alternating knot and link complements, Topology 23 (1984) 37 MR721450
18 Y Miyamoto, Volumes of hyperbolic manifolds with geodesic boundary, Topology 33 (1994) 613 MR1293303
19 W Thurston, Geometry and topology of three-manifolds, lecture notes (1980)
20 V G Turaev, A simple proof of the Murasugi and Kauffman theorems on alternating links, Enseign. Math. 33 (1987) 203 MR925987
21 O Viro, Virtual links, orientations of chord diagrams and Khovanov homology, from: "Proceedings of Gökova Geometry–Topology Conference" (editors S Akbulut, T Önder, R J Stern), International (2006) 187 MR2282017
22 K Yoshida, The minimal volume orientable hyperbolic 3–manifold with 4 cusps, Pacific J. Math. 266 (2013) 457 MR3130632